Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

What medication is suitable to have a safe abortion without future pregnancy complications ?

i m newly married guy my wife age is 27 and i m 24, she missed his period by a week and prega news confirm it that she is positive i dont want baby right now.... i heard lot of thing that aborting first baby is very dangerous after aborting it create problem in future to conceive again ..? sugeeest me what drug do you think can be more effective in aborting an early pregnancy without any side effect?
Asked On : Tue, 22 Mar 2011
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Ayurveda Specialist 's  Response
welcome to healthcaremagic
It is not good to abort the child
The Abortion Pill:Medical Abortion with Mifepristone and MisoprostolAbortion Medication may be an option if you:Are less than 8 weeks since your last menstrual period.Side-effects may include heavy bleeding, headache, nausea, vomiting, diarrhea, and heavy cramping.
Answered: Tue, 22 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor